| Catalog Number |
6212001 |
| Medical Device Problem Codes |
No Apparent Adverse Event (3189); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/15/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process, a follow-up report will be provided. .
Event or Problem Description
The customer reported air bubble in the donor line and they received an alarm for "leak detected in centrifuge chamber".It is unknown at this time if air was returned to the donor.Patient information and outcome are not available at this time.The disposables set is not available for return.
Additional Manufacturer Narrative
This report is being filed to provide additional information in h.6 and h.11.Investigation: further evaluation of this event has determined that the device did not cause or contribute to a death or serious injury, nor is there a likely potential for death or serious injury associated with this event based on additional investigational information.It was confirmed that air was not past the point of last detection.No further reporting will be provided as this does not represent a reportable event.
Event or Problem Description